# SDR AALA202012319018

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Lt Ele Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY IN LT ELEVATOR HINGE ARM NR 3 BEARING FITTING.  REPLACED HINGE FITTING WITH NEW, IAW AMM 55-16-42-400-001-A.
